On the Convergence of Multistep Iteration for Uniformly Continuous -Hemicontractive Mappings
Zhiqun Xue,
Arif Rafiq and
Haiyun Zhou
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
It is shown that the convergence of the multistep iterative process with errors is obtained for uniformly continuous -hemicontractive mappings in real Banach spaces. We also revise the problems of C. E. Chidume and C. O. Chidume (2005).
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/386983.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/386983.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:386983
DOI: 10.1155/2012/386983
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().